On P-Adic lambda-model on the cayley tree II: Phase transitions

In the present paper, we consider the p-adic λ-model on the Cayley tree of order two. It is considered generalized p-adic quasi Gibbs measure depending on a parameter ρ ∈ p, for the λ-model. In the p-adic setting there are several kinds of phase transitions such as storing phase transition, phase tr...

全面介绍

Saved in:
书目详细资料
Main Authors: Mukhamedov, Farrukh, Dogan, Mutlay
格式: Article
语言:English
出版: Elsevier 2015
主题:
在线阅读:http://irep.iium.edu.my/42131/1/mfmd-RMP%282015%29.pdf
http://irep.iium.edu.my/42131/
http://www.journals.elsevier.com/reports-on-mathematical-physics/
标签: 添加标签
没有标签, 成为第一个标记此记录!
id my.iium.irep.42131
record_format dspace
spelling my.iium.irep.421312016-11-10T02:45:14Z http://irep.iium.edu.my/42131/ On P-Adic lambda-model on the cayley tree II: Phase transitions Mukhamedov, Farrukh Dogan, Mutlay QA Mathematics QC Physics In the present paper, we consider the p-adic λ-model on the Cayley tree of order two. It is considered generalized p-adic quasi Gibbs measure depending on a parameter ρ ∈ p, for the λ-model. In the p-adic setting there are several kinds of phase transitions such as storing phase transition, phase transition in terms of the generalized p-adic quasi Gibbs measures. In the paper, we consider two regimes with respect to the parameter ρ. The existence of generalized p-adic Gibbs measures in both regimes is proved. We prove the existence of the phase transition for the p-adic λ model on the Cayley tree of order two in the first regime. It turns out that in the second regime, we are able to establish the strong phase transition for a class of λ-models on the same tree. To prove the main results, we employ the methods of p-adic analysis, and therefore, our results are not valid in the real setting. Elsevier 2015 Article REM application/pdf en http://irep.iium.edu.my/42131/1/mfmd-RMP%282015%29.pdf Mukhamedov, Farrukh and Dogan, Mutlay (2015) On P-Adic lambda-model on the cayley tree II: Phase transitions. Reports on Mathematical Physics, 75 (1). pp. 25-46. ISSN 00344877 http://www.journals.elsevier.com/reports-on-mathematical-physics/
institution Universiti Islam Antarabangsa Malaysia
building IIUM Library
collection Institutional Repository
continent Asia
country Malaysia
content_provider International Islamic University Malaysia
content_source IIUM Repository (IREP)
url_provider http://irep.iium.edu.my/
language English
topic QA Mathematics
QC Physics
spellingShingle QA Mathematics
QC Physics
Mukhamedov, Farrukh
Dogan, Mutlay
On P-Adic lambda-model on the cayley tree II: Phase transitions
description In the present paper, we consider the p-adic λ-model on the Cayley tree of order two. It is considered generalized p-adic quasi Gibbs measure depending on a parameter ρ ∈ p, for the λ-model. In the p-adic setting there are several kinds of phase transitions such as storing phase transition, phase transition in terms of the generalized p-adic quasi Gibbs measures. In the paper, we consider two regimes with respect to the parameter ρ. The existence of generalized p-adic Gibbs measures in both regimes is proved. We prove the existence of the phase transition for the p-adic λ model on the Cayley tree of order two in the first regime. It turns out that in the second regime, we are able to establish the strong phase transition for a class of λ-models on the same tree. To prove the main results, we employ the methods of p-adic analysis, and therefore, our results are not valid in the real setting.
format Article
author Mukhamedov, Farrukh
Dogan, Mutlay
author_facet Mukhamedov, Farrukh
Dogan, Mutlay
author_sort Mukhamedov, Farrukh
title On P-Adic lambda-model on the cayley tree II: Phase transitions
title_short On P-Adic lambda-model on the cayley tree II: Phase transitions
title_full On P-Adic lambda-model on the cayley tree II: Phase transitions
title_fullStr On P-Adic lambda-model on the cayley tree II: Phase transitions
title_full_unstemmed On P-Adic lambda-model on the cayley tree II: Phase transitions
title_sort on p-adic lambda-model on the cayley tree ii: phase transitions
publisher Elsevier
publishDate 2015
url http://irep.iium.edu.my/42131/1/mfmd-RMP%282015%29.pdf
http://irep.iium.edu.my/42131/
http://www.journals.elsevier.com/reports-on-mathematical-physics/
_version_ 1643612135688765440
score 13.250246